# SDR COMA0060771

- Difficulty date: September 27, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 3,377 hours, 3,452 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Afcs
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW DURING FLIGHT, A/P ON OR OFF.  COULD NOT DUPLICATE.  INSPECTED FLIGHT CONTROLS.  NO FAULTS FOUND.
